# SDR 2006UALA00137

- Difficulty date: January 24, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N925UA
- Make and model: Boeing 737522
- Aircraft serial: 26646
- Aircraft time: 37,859 hours, 27,906 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR ASSY: CRACK NR 3 FROM TOP STOP FITTING FRAME.  REMOVED DAMAGE, MANUFACTURED AND INSTALLED DOUBLER REPAIR PER SM-90-52-40-14-JD FIG 10, SRM 51-40-02 AND SRM 51-20-01.
